MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER
Model Number K064
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.The elective replacement indicator (eri) triggered while implanted.The device diagnostics were performed which resulted in gradual power increased over the past year.Furthermore, the device met the criteria for hydrogen induced leaky by pass capacitor.
 
Event or Problem Description
It was reported that this implantable pacemaker was received by post market quality assurance without a known reason for explant.No adverse patient effects were reported.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24601712
Report Number2124215-2026-14273
Device Sequence Number12903737
Product Code LWP
UDI-Device Identifier00802526516719
UDI-Public(01)00802526516719(17)170209
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/09/2017
Device Model NumberK064
Device Catalogue NumberK064
Device Lot Number390255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale